# SDR SWAA2012113010048

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 68,483 hours, 58,758 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 3193A
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER ACTUATOR LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR PER M/M LEAK CHECK GOOD.  RAR # 37974 P/N OFF  65-44561-14  P/N ON  65-44561-15 S/N OFF  3193A  S/N ON 10380
